So, I did. She wanted me to do the two pills twice a day. I eased into them with one two times. I was feeling really yucky and am sure much of it was from the visit from Aunt Flo. However, the last 24 hours I've taken two twice. Nevermore, quoth the raven.
I am done. I have had the worst night in ages. I had to leave church because I thought I was gonna toss my communion bread. I finally got some sleep and got out the laptop to google the meds. Well, it so happens these symptoms I have are top common ones for that med. It also suggests they may vanish in a few days or WEEKS. I am going to stop taking them and talk to my dr tomorrow.
My reasons are more than the aching stomach. I am also absolutely not hungry. Twice this month I have not eaten and not minded. This is a bad idea for a person with Diabetes. My blood sugars in the morning are often in the 300 range. I can't sit up straight, I can't go prone, I am feeble. This is ridiculous.
For dinner tonight, I am baking chicken and making rice. Mine is going to be all plain stuff. I know I need to eat and I do not want to. My face has a perpetual frown on it and I am not looking forward to visiting the MRI people tomorrow.
So, yeah, stupid side effects. I am leaving you Metformin and never going back...